Illinois Journal of Mathematics

Orientation reversing automorphisms of Riemann surfaces

Emilio Bujalance and Antonio F. Costa

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 616-623.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060995

Digital Object Identifier
doi:10.1215/ijm/1256060995

Mathematical Reviews number (MathSciNet)
MR1283011

Zentralblatt MATH identifier
0807.30029

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx] 57N05: Topology of $E^2$ , 2-manifolds

Citation

Bujalance, Emilio; Costa, Antonio F. Orientation reversing automorphisms of Riemann surfaces. Illinois J. Math. 38 (1994), no. 4, 616--623. doi:10.1215/ijm/1256060995. https://projecteuclid.org/euclid.ijm/1256060995


Export citation